# SDR CALA9800868

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FORWARD FACE OF MAIN BAGGAGE BIN LOWER DOOR JAMB Z-ANGLE.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63.
